# SDR VNAA2015072100023

- Difficulty date: July 21, 2015
- Submitted: July 27, 2015
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 27,324 hours, 27,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79815
- Condition: Discharged
- Location: Emergency Lights
- Part time: 16,522 hours, 16,772 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT HAD BEEN LEFT ON. MAINTENANCE INSPECTED, R & R EMERGENCY LIGHTS BATTERY PACK NR 3 AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
